FANG Shao-mei, GUO Bo-ling. Long Time Behavior for the Solution of the Initial-Boundary Value Problem of One Class of Systems With Multidimensional Inhomogeneous GBBM Equations[J]. Applied Mathematics and Mechanics, 2005, 26(6): 659-664.
Citation: FANG Shao-mei, GUO Bo-ling. Long Time Behavior for the Solution of the Initial-Boundary Value Problem of One Class of Systems With Multidimensional Inhomogeneous GBBM Equations[J]. Applied Mathematics and Mechanics, 2005, 26(6): 659-664.

Long Time Behavior for the Solution of the Initial-Boundary Value Problem of One Class of Systems With Multidimensional Inhomogeneous GBBM Equations

  • Received Date: 2003-11-21
  • Rev Recd Date: 2005-01-18
  • Publish Date: 2005-06-15

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2934) PDF downloads(619) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return